# SDR KBM2005F00121

- Difficulty date: June 12, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2398
- Aircraft time: 15,477 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 23010
- Condition: Spinning
- Location: Directional
- Part time: 89 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO, UNIT SPINNING CONTINUOUSLY.  REMOVED AND REPLACED.  (K)
